MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 5.4MMD, 13MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 5.4MMD, 13MML; DENTAL IMPLANT
Catalog Number TSX54B13
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Doctor called to report implant site 13 is threaded and needs the thread tap to restore implant again.No patient impact at this time.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsx54b13, (tsx¿ implant, 5.4mmd, 13mml) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1262096.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1262096 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿damaged threads¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: biomet 3i dental implant ifu (p-tsximp) 2022/09 rev.A.Information identified: "warnings" "contraindications" "precautions" based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root cause determined from the investigation is incorrect technique used.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up", h3: changed "yes" to "no", h6: entered evaluation codes, h10: added manufacturer narrative h3, other text : device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSX IMPLANT, 5.4MMD, 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18144919
Report Number0001038806-2023-02204
Device Sequence Number17896471
Product Code DZE
UDI-Device Identifier00844868045236
UDI-Public(01)00844868045236(17)250220(10)1262096
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/19/2025
Device Catalogue NumberTSX54B13
Device Lot Number1262096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic